Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 120, NWS Northern Indiana

November 29, 2011Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Nov 29, 2011, 11:41 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Nov 29, 2011, 5:11 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2011, 11:41 AM EST (16:41 UTC)
In effect from
Nov 29, 2011, 5:11 PM EST
Expired
Nov 30, 2011, 11:43 AM EST
In force
19 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Wabash (WABI3). The gauge peaked at 14.88 ft at Nov 29, 2011, 6:00 PM EST.

actionminormoderate10152011/2911/3012/01
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 29, 10:00 AM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 29, 10:00 AM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 AM EST TUE NOV 29 2011

.HYDROLOGY...
HAVE UPDATED THE FLOOD WATCH TO AN AREAL FLOOD WARNING FOR THE
ENTIRE AREA. SATURATED GROUND FROM EARLIER RAINFALL HAS CAUSED
THE ADDITIONAL RAINFALL TO RUNOFF AND PRODUCE SOME FLOODING OF
ROADS AND RAPID RISES ON STREAMS. ADDITIONAL RAINFALL OF 1 TO
2 INCHES AND EVEN MELTED SNOW LATER TODAY IS EXPECTED TO CAUSE
WIDESPREAD AREAL FLOODING LATER TODAY.

&&

.PREV DISCUSSION... /ISSUED 446 AM EST TUE NOV 29 2011/

SHORT TERM...
DYNAMIC/IMPRESSIVE SRN STREAM WAVE CONTS TO WRAP UP ACRS WRN TN
EARLY THIS MORNING W/MATURE INTENSE TROWAL TO ITS NORTH. WIDESPREAD
MOD-HVY RAIN WAS ONGOING ACRS MUCH OF THE CWA W/HEAVIEST BANDED PCPN
ORIENTED SW-NE THROUGH ACRS THE NW HALF.

COMPLEX/MULTI-FACETED FCST GOING FWD FOR TDA AND TONIGHT. COLD CORE
LOW OVR WRN TN WILL LIFT OUT NEWD THROUGH WRN OH AND DEEPEN THROUGH LT
AFTN IN RESPONSE TO UPSTREAM NRN STREAM TROUGH MAKING QUICK EWD
PROGRESS ACRS THE UPR MIDWEST. IN FACT FULL GAMUT OF 00Z GUIDANCE
TRENDED QUICKER W/RAIN-SNOW CHG OVR AND IN LIFTING THIS DEEP SYS OUT
W/VAPOR INDICATING FTR BEGINNING TO GET PICKED UP W/RAIN CHG TO SNOW
NOW INTO SE MO/SRN IL. HWVR MODEL INTRICACIES ABOUND ESP W/TIMING OF
CHG OVR AND PLACEMENT OF MOST INTENSE PORTION OF MID LVL DEFORMATION
BAND. EARLY CONJECTURE HERE GIVES A NOD TO MODELS THAT IMPLY A
FASTER CHG OVR/WWD PLACEMENT GIVEN NRN STREAM TROUGH IS SLIGHTLY EWD
OF PRIOR 03Z RUC GUIDANCE AND QUICKER W/INFILTRATION OF LL CAA WING
ADVTG SWWD WITHIN RAPIDLY INCREASING LL AGEOSTROPHIC FLW THROUGH MID
MORNING W/CORRESPONDING SUBSEQUENT FASTER ARRIVAL OF COLD POCKET
ALOFT FULLY ANTICIPATED. THIS WILL ESSENTIALLY OVERWHELM TROWAL WARM
NOSE AND LEAD TO RAPID MIX TWD HEAVY SNOW BTWN 17-20Z SW-NE ACRS THE
WRN 2/3RDS OF CWA TIED TO MAXIMIZING VERTICAL ASCENT WITHIN MID LVL
DEFORMATION ZONE ALG NOSE OF ASCENDING WARM CONVEYOR BELT. AND THUS
THE CHALLENGE OF THE DAY IS WHAT TO DO W/SNOW AMOUNTS.

BLENDED MULTI-MODEL QPF WAS UTILIZED TO DAMPEN MUCH HIGHER HIGHRES
GUIDANCE WHILE OFFSETTING LWR BOUND SPECTRAL GUIDANCE. THIS GIVES SIMILAR
AMOUNTS W/HPC YET PREFER A HEDGE WWD PLACEMENT OF MORE SIG SNOW BAND.
THROUGH 05Z...5 INCH AMOUNTS HAVE BEEN REPORTED ACRS WRN TN. HIGHER
AMOUNTS ARE CERTAINLY PLAUSIBLE...EVEN LIKELY...ESP CONSIDERING ALL
HIGHRES SOLUTIONS IMPLYING LOW TOPPED CONVN THIS AFTN WITHIN MID LVL
DEFORMATION ZONE ACRS NRN IN/SRN MI AND SREF PROBS OF 1+ INCH/HR
SNOW RATES EXCEED 70% THIS AFTN AND EVENING AND 2+ PROBS EXCEEDING
30%. NR TERM 06Z RUNS OF HRRR/RUC BOTH CONFIRMING FASTER CHG OVR AND
DVLPMNT OF 40+ DBZ RTNS THIS AFTN WITHIN DEFORMATION ZONE THUS
W/GROWING LIKELIHOOD OF EXTREME SNOWFALL RATES...POTENTIAL ACCUMS
MAY BE SIGNIFICANTLY HIGHER THAN CURRENTLY SHOWN W/SOME EXPERIMENTAL
HIGHRES SNOW ALGORITHMS INDICATING A FOOT PLUS ALG A WARSAW TO
KALAMAZOO LINE. THUS GIVEN TIMING OF CHG OVR WILL LIKELY OCCUR WELL
BFR THE AFTN COMMUTE AND POTENTIAL FOR SHORT DURATION/6+ INCH SNOW
AMOUNTS WILL HOIST A WINTER STORM WATCH FROM EARLY AFTN THROUGH 06Z
FOR GENERALLY THE WRN 2/3RDS OF CWA. FRINGE COUNTIES ALG BOTH SIDES
ARE PROBLEMATIC ESP FAR NW WHERE DVLPMNT OF STG ISOLLABARIC FLW XPCD
THIS AFTN OFF LK MI SHLD MODIFY THE BNDRY LYR SUFFICIENTLY TO
PROMOTE MORE OF A MIX AND NEGLIGIBLE ACCUMS...AND EAST W/SPECTRAL
MODEL CONSENSUS MUCH SLWR LIFTING INTENSE DEFORMATION ZONE BAND OUT
THIS EVENING. THUS THE NOD TWD A WATCH VS WARNING AT THIS POINT AND
IN LIGHT OF CHG OVR TIMING UNCERTAINTIES STILL.

REGARDLESS WHAT IS LEFT OF MID LVL DEFORMATION ZONE...LEFTOVERS
WILL RAPIDLY LIFT OUT/BREAK DOWN TWD LT EVENING/EARLY MORNING W/SNOW
ENDING QUICKLY W-E. CLDS SHLD HOLD THOUGH WITHIN LL THERMAL TROUGH
AND FLW NW LL FLW OFF THE LAKE AND WILL HOLD W/WARMER MIN BLEND
OVERNIGHT.

LONG TERM...WEDNESDAY THROUGH MONDAY

ONLY MINOR TWEAKS MADE TO THE FCST AS LATEST GUIDANCE IS SIMILAR TO
PREVIOUS GUIDANCE AND INHERITED GRIDS. A REPRIEVE FROM THE WET/WHITE
WX ANTICIPATED WEDNESDAY INTO THURSDAY AS HEIGHT RISES/SHORTWAVE
RIDGING ENSUES BEHIND TODAY'S POWERHOUSE SYSTEM. WEDNESDAY WILL
START OUT MAINLY CLOUDY (ESPECIALLY EAST) AND BREEZY...WITH CLEARING
AND DIMINISHING WINDS BY AFTERNOON. WAA ALOFT WILL BE OFFSET BY
SHALLOW MIXING AND SNOW COVER OVER MUCH OF THE AREA. WITH THIS OPTED
FOR COOLER GUIDANCE EACH DAY.

MORNING WATER VAPOR LOOP SHOWS A POTENT NORTHERN STREAM SHORTWAVE
TROUGH NEAR 145W IN THE NE PAC. THIS FEATURE WILL DIG INTO THE
WESTERN CONUS BY WEDNESDAY...WITH ENSEMBLES CONTINUING TO INDICATE
AN UPPER TROUGH FRACTURE BY THIS TIME. THE MOISTURE STARVED AND
SOMEWHAT SHEARED NRN PIECE OF THIS WAVE LOOKS TO PROPAGATE RAPIDLY
EWD THROUGH THE GREAT LAKES BY THURSDAY NIGHT/FRIDAY MORNING.
ECMWF/GFS 5-3H Q-VECTOR PROGS POINT TO A BRIEF PERIOD OF LARGE SCALE
ASCENT BYPASSING MAINLY TO THE NORTH DURING THIS TIME. AS A
RESULT...NOT EXPECTING MUCH IN THE WAY OF PRECIP BEHIND THE
ATTENDANT CDFNT LOCALLY. OPTED TO LOWER POPS TO SLIGHT CHC FOR THE
POSSIBILITY OF A FEW LGT SNOW SHOWERS.

GREATER AMPLIFICATION OF A NE PAC RIDGE WILL SUPPORT DOWNSTREAM
AMPLIFICATION THIS WEEKEND...ALLOWING ANOTHER POSITIVELY TILTED NRN
STREAM UPPER TROUGH TO DIG INTO THE CENTRAL CONUS. THIS GREATER
AMPLIFICATION WILL HELP FORCE A SRN STREAM LEAD SHORTWAVE NEWD
TOWARDS THE GREAT LAKES BY SATURDAY NIGHT/SUNDAY...BRINGING WITH IT
A BETTER CHC FOR MORE WIDESPREAD PRECIPITATION BY THIS TIME. AS
EXPECTED THIS FAR IN ADVANCE...STILL LOW CONFIDENCE WRT TO DETAILS
(TRACK/TIMING/AMPLITUDE/ETC) SO WILL RETAIN CHC POPS AND FAVOR THE
MORE CONSISTENT ECMWF WHICH HINTS AT A FARTHER NW TRACK AND MAINLY
RAIN LOCALLY. OTHERWISE...TEMPS FOR THE ENTIRE PERIOD ARE FCST TO
GENERALLY BE AT OR BELOW NORMAL.

AVIATION...
XPC IFR CIGS TO HOLD THROUGH THE PD W/GENERALLY MVFR VSBYS
PREFERRED IN RAIN UNTIL THIS AFTN WHEN CHG OVR TO SNOW OCCURS. PD
OF LIFR CONDS LIKELY LT THIS AFTN/EARLY EVENING IN +SN W/LONGER
DURATION XPCD AT KSBN. WILL ATTEMPT SOME REFINED TIMING W/12Z ISSUANCE.
OTHERWISE GRADIENT WINDS ARE COMING UP NOW W/SFC GUSTS AOA 25KTS
THROUGH EARLY EVENING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM 1 PM EST /NOON CST/ THIS AFTERNOON
     THROUGH LATE TONIGHT FOR INZ004>009-012>018-020-022>025-032.

MI...WINTER STORM WATCH FROM 1 PM EST THIS AFTERNOON THROUGH LATE
     TONIGHT FOR MIZ078>081.

OH...WINTER STORM WATCH FROM 1 PM EST THIS AFTERNOON THROUGH LATE
     TONIGHT FOR OHZ001.

LM...GALE WARNING UNTIL 10 AM EST WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...T
Hazardous weather outlook, Nov 29, 5:08 AM EST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 AM EST TUE NOV 29 2011

INZ004>009-012>018-020-022>025-032-MIZ078>081-OHZ001-301015-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-GRANT-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...MARION...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER
508 AM EST TUE NOV 29 2011 /408 AM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CHANGE TO SNOW THIS AFTERNOON. THE SNOW WILL BECOME
HEAVY AT TIMES THIS AFTERNOON INTO EARLY THIS EVENING. TOTAL SNOW
ACCUMULATIONS ARE FORECAST TO RANGE BETWEEN 4 AND 8 INCHES...WITH
SIGNIFICANT IMPACTS TO TRAVEL EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RECENT HEAVY RAINFALL WILL LIKELY RESULT IN MINOR TO MODERATE
RIVER FLOODING ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO
THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-301015-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
508 AM EST TUE NOV 29 2011 /408 AM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL LIKELY CHANGE OVER TO SNOW THIS AFTERNOON BEFORE
TAPERING OFF THIS EVENING. TOTAL SNOW ACCUMULATIONS ARE FORECAST
TO RANGE FROM A TRACE ALONG THE LAKESHORE TO BETWEEN 1 AND 4
INCHES ACROSS SOUTHEASTERN PORTIONS OF LA PORTE AND BERRIEN
COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ026-027-033-034-OHZ002-004-005-015-016-024-025-301015-
WELLS-ADAMS-BLACKFORD-JAY-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE...
HARTFORD CITY...MONTPELIER...PORTLAND...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
508 AM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CHANGE OVER TO SNOW LATER THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SNOWFALL AMOUNTS ARE FORECAST TO RANGE BETWEEN 1 AND
3 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RECENT HEAVY RAINFALL WILL RESULT IN RENEWED MINOR TO MODERATE
RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO
THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-301015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
508 AM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY THROUGH 10 AM WEDNESDAY MORNING.
GUSTS BETWEEN 35 AND 45 KNOT GALES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Nov 29, 6:32 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       AKRON                   41.04N  86.03W
11/29/2011  M1.08 INCH       FULTON             IN   TRAINED SPOTTER

            RAINFALL TOTAL SINCE IT STARTED AT 4 PM YESTERDAY.

&&

JB
Local storm report, Nov 29, 10:28 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            SW FORT WAYNE           41.08N  85.13W
11/29/2011                   ALLEN              IN   EMERGENCY MNGR

            STREET FLOODING REPORTED IN FORT WAYNE WITH SOME ROADS
            CLOSED IN THE DOWNTOWN AREA..

&&

LEWIS
Local storm report, Nov 29, 10:37 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     HEAVY RAIN       2 ESE COLUMBIA          41.62N  84.75W
11/29/2011  M1.70 INCH       WILLIAMS           OH   EMERGENCY MNGR

            FLOODING REPORTED IN RURAL AREAS...CLOSED ROADS AT
            INTERSECTION OF CR-10 AND CR-K...AS WELL AS CR-N.30 AND
            CR-3.75.

&&

LEWIS
Local storm report, Nov 29, 10:50 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            1 WSW TEXAS             41.41N  83.97W
11/29/2011                   HENRY              OH   EMERGENCY MNGR

            ST RT 110 AND COUNTY ROAD 5A WATER OVER ROADWAY. CAR
            OVERTURNED AFTER DRIVING INTO THE WATER COVERED ROAD.

&&

LEWIS
Local storm report, Nov 29, 10:56 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     FLOOD            2 NNW NAPOLEON          41.41N  84.13W
11/29/2011                   HENRY              OH   EMERGENCY MNGR

            WATER COVERED ROAD AT CO. RD. R AND ST. RT. 108. CREEK
            IS OUT OF BANKS.

&&

LEWIS
Local storm report, Nov 29, 11:33 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1133 AM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND DMG N DEFIANCE              41.28N  84.36W
11/29/2011                   DEFIANCE           OH   EMERGENCY MNGR

            TREE BLOWN DOWN IN DEFIANCE BLOCKING 4 LANES OF
            TRAFFIC.

&&

LEWIS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 11:12 PM ESTRiver Flood WarningIWXAllen9 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXAllen9 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXAdams, Allen11 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXAllen4 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXHuntington, Wells11 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke35 hr
Nov 29, 3:36 AM ESTWinter Storm WatchIWXAllen, Cass, DeKalb, Elkhart, Fulton, Grant and 11 more9 hr
Nov 29, 9:20 AM ESTAreal Flood WarningIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more12 hr
Nov 29, 9:36 AM ESTRiver Flood WarningIWXAllen13 hr
Nov 29, 11:41 AM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley3 days
Nov 29, 11:41 AM ESTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells11 hr
Nov 29, 11:41 AM ESTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke6 days
Nov 29, 11:41 AM ESTRiver Flood WarningIWXAdams, Wells11 hr
Nov 29, 12:05 PM ESTWinter Storm WarningIWXAdams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more16 hr
Nov 29, 12:05 PM ESTWinter Weather AdvisoryIWXAdams, Blackford, Cass, Elkhart, Fulton, Jay and 4 more16 hr
Nov 28, 11:12 PM ESTRiver Flood WarningIWXDefiance, Henry10 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXHenry5 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXWilliams9 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXAllen, Paulding, Putnam4 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXDefiance3 days
Nov 28, 11:12 PM ESTRiver Flood WarningIWXPutnam4 days

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.